# SDR MASA200700415

- Difficulty date: July 12, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 6,905 hours, 5,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2695 CLT.  EMERGENCY CEILING FLOOD LIGHT INOP.  SECURED LOOSE CONNECTOR.
